Alert archive / Colorado / Tornado Warnings in 2025
Tornado Warning 25, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 16, 2025, 7:24 PM MDT for Washington County, Colorado. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2025, 7:24 PM MDT (01:24 UTC)
- Expired
- Jun 16, 2025, 7:44 PM MDT
- In force
- 20 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Washington County, CO
The radar
The Denver radar (KFTG), 118 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 367 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3202 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1565 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 14.4
The text
As transmitted.
091
WFUS55 KBOU 170124
TORBOU
COC121-170200-
/O.NEW.KBOU.TO.W.0025.250617T0124Z-250617T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
724 PM MDT Mon Jun 16 2025
The National Weather Service in Denver has issued a
* Tornado Warning for...
East Central Washington County in northeastern Colorado...
* Until 800 PM MDT.
* At 724 PM MDT, a severe thunderstorm capable of producing a
tornado was located near Elba, or 18 miles south of Akron, moving
southeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Elba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3987 10327 3997 10321 3990 10297 3977 10310
TIME...MOT...LOC 0122Z 296DEG 22KT 3990 10318
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Heavener2 follow-up statements
821
WWUS55 KBOU 170136
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
736 PM MDT Mon Jun 16 2025
COC121-170200-
/O.CON.KBOU.TO.W.0025.000000T0000Z-250617T0200Z/
Washington CO-
736 PM MDT Mon Jun 16 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 8 PM MDT FOR EAST CENTRAL
WASHINGTON COUNTY...
At 736 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southeast of Elba, or 22 miles south of Akron,
moving southeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Mainly rural areas of East Central Washington County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3986 10318 3994 10310 3990 10297 3977 10310
TIME...MOT...LOC 0124Z 296DEG 22KT 3989 10316
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Heavener981 WWUS55 KBOU 170144 SVSBOU Severe Weather Statement National Weather Service Denver CO 744 PM MDT Mon Jun 16 2025 COC121-170154- /O.CAN.KBOU.TO.W.0025.000000T0000Z-250617T0200Z/ Washington CO- 744 PM MDT Mon Jun 16 2025 ...TORNADO WARNING IS CANCELLED FOR EAST CENTRAL WASHINGTON COUNTY... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. && LAT...LON 3986 10318 3994 10310 3990 10297 3977 10310 TIME...MOT...LOC 0136Z 296DEG 22KT 3986 10307 $$ Heavener
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 16, 3:00 PM MDT, 4 hours 24 minutes earlier. Its key messages:
- A few strong to severe storms possible today, especially for the northeastern plains. Primary threats are golfball sized hail and wind gusts up to 70 mph.
- Warm weather continues today, but cooler by Tuesday as a storm system moves through. At least a chance (30-50%) of showers/storms across the metro and plains.
- Strong signal for record breaking heat from Thursday into next weekend, along with potential for critical fire weather conditions.
Area forecast discussion, Jun 16, 3:00 PM MDT, 4 hours 24 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 300 PM MDT Mon Jun 16 2025 .KEY MESSAGES... - A few strong to severe storms possible today, especially for the northeastern plains. Primary threats are golfball sized hail and wind gusts up to 70 mph. - Warm weather continues today, but cooler by Tuesday as a storm system moves through. At least a chance (30-50%) of showers/storms across the metro and plains. - Strong signal for record breaking heat from Thursday into next weekend, along with potential for critical fire weather conditions. && .DISCUSSION /Through Monday/... Issued at 126 PM MDT Mon Jun 16 2025 Current satellite imagery shows cumulus clouds developing over the Front Range mountains as light elevated convective showers are just initiating, primarily in Larimer county. These showers will continue for the next couple of hours, spilling across I-25 corridor and Denver metro. Severe threat is low at this time, as SPC mesoanalysis shows decent CIN just east of the foothills due to a weak cap still in place. However, daytime mixing will eventually erode the cap. As these storms travel east, primarily into eastern Weld, Logan Sedgwick and Phillips counties, they will be entering into an environment that will support supercell development. MLCAPE is expected to increase to 3,000+ J/Kg with model Skew-T soundings showing 9 degrees C/km 500-700 mb lapse rates and bulk shear >30 kts. Due to these expected conditions, strong wind gusts up to 70 mph and large hail (golfball sized) are possible, mainly between 6 PM and 10 PM. Tornado threat is very low, but cannot rule out a brief spin up. Overnight, a cold front will cross the region bringing gusty winds and a few scattered light showers in the morning. Tuesday will be a lot cooler than the past couple of days, with ensemble guidance being in good agreement of the plains reaching up to the mid 70s. An upper level shortwave is expected to track across the region Tuesday afternoon, which could bring scattered thunderstorms. A deep moisture field will be advected into the region from the southeast, bringing dewpoint temperatures into the high 50s (and low 60s far northeast), with MLCAPE values up to 2,000 J/Kg and steep lapse rates. The only parameter that is lacking is bulk shear, as models indicate less than 30 kts. If guidance starts trending towards increasing shear, confidence will increase for severe storms over the plains. If these storms do materialize, wind and hail will be the primary threat. The cooldown will be very brief as we will start warming up again on Wednesday. Temperatures should reach up to the mid 80s across the plains, with mostly dry conditions. However, the main concern towards the end of the week will be the possibility of a heat wave Thursday through the weekend. Ensemble guidance has continued to trend towards multiple days of 97+ degree temperatures across the lower elevations. Friday should have the best chance reaching 100 degrees, as each member of the ECMWF has the max temperature being over 100 degrees. There is still a little uncertainty however, as the GEFS has most of their members reaching up to 99 degrees. Regardless, it will be very hot until we get into next week, as guidance has indicated a system moving through sometime Monday or Tuesday. Another concern with the scorching heat, is the fire weather threat. As an upper level ridge travels east, southwesterly flow aloft will bring dry conditions to the mountains and plains. Relative humidity values could get as low as the single digits and breezy wind gusts could bring about critical fire weather conditions. We will continue to monitor. && .AVIATION /18Z TAFS through 18Z Tuesday/... Issued at 1135 AM MDT Mon Jun 16 2025 VFR conditions are expected through this evening. Isolated high based showers/storms are still possible this afternoon, with best time frame being between 19Z and 01Z. If these showers/storms materialize, gusty VRB outflows will be the main concern. Tonight, winds will not be able to turn to drainage due to a cold front moving in by 04/05Z. This will bring stratus/MVFR ceilings by 09Z before lifting back to VFR conditions around 15/16Z. Widespread showers/storms are expected tomorrow as early as 19Z, bringing gusty VRB winds. However, some CAMs indicate an earlier initiation time. Due to the high confidence, a TEMPO with VRB15G30KT has been introduced into the TAF. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Ideker AVIATION...Ideker
Hazardous weather outlook, Jun 16, 8:44 AM MDT, 10 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 844 AM MDT Mon Jun 16 2025 COZ030>051-171445- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 844 AM MDT Mon Jun 16 2025 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Well above normal temperatures will continue today, with highs in the low 90s across the lower elevations. Strong to severe storms are possible this afternoon and evening, primarily in Logan, Sedgwick, Phillips and northern Washington counties. Large hail and damaging wind gusts (up to 70 mph) are the main hazards. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A storm system will bring cooler weather along with a chance of thunderstorms across the area Tuesday into Wednesday. Hot weather is likely to return by late this week, with high temperatures in the mid to upper 90s possible from Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight, but reports of any hail or gusty winds will be appreciated.
In the hours before
Special weather statement, Jun 16, 4:23 PM MDT, 3 hours 1 minute before
Special Weather Statement National Weather Service Denver CO 423 PM MDT Mon Jun 16 2025 COZ038-043-162300- Central and South Weld County CO-Larimer County Below 6000 Feet/Northwest Weld County CO- 423 PM MDT Mon Jun 16 2025 ...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WELD AND EAST CENTRAL LARIMER COUNTIES UNTIL 5 PM MDT... At 423 PM MDT, Doppler radar was tracking a strong thunderstorm over Windsor, or 7 miles southeast of Fort Collins, moving southeast at 20 mph. HAZARD...Wind gusts up to 40 mph and half inch size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Southeastern Fort Collins, Greeley, northeastern Loveland, Windsor, Johnstown, Milliken, Severance, Timnath, New Windsor Reservoir and Kelim. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 4047 10506 4059 10493 4047 10469 4033 10491 TIME...MOT...LOC 2223Z 308DEG 15KT 4049 10496 MAX HAIL SIZE...0.50 IN MAX WIND GUST...40 MPH Heavener
Special weather statement, Jun 16, 5:09 PM MDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Denver CO
509 PM MDT Mon Jun 16 2025
COZ046-049-170000-
Washington County CO-North and Northeast Elbert County Below
6000 Feet/North Lincoln County CO-
509 PM MDT Mon Jun 16 2025
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL
WASHINGTON AND NORTHEASTERN LINCOLN COUNTIES UNTIL 6 PM MDT...
At 509 PM MDT, Doppler radar was tracking an area of strong
thunderstorms 12 miles southwest of Thurman, or 22 miles northeast
of Limon, moving northeast at 10 mph.
HAZARD...Landspouts and wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured objects.
Locations impacted include...
Thurman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3957 10348 3972 10329 3957 10309 3957 10315
3941 10315 3930 10324 3951 10355
TIME...MOT...LOC 2309Z 225DEG 10KT 3947 10338
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HeavenerSpecial weather statement, Jun 16, 5:43 PM MDT, 1 hour 41 minutes before
Special Weather Statement National Weather Service Denver CO 543 PM MDT Mon Jun 16 2025 COZ043-044-170015- Central and South Weld County CO-Morgan County CO- 543 PM MDT Mon Jun 16 2025 ...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MORGAN AND SOUTH CENTRAL WELD COUNTIES UNTIL 615 PM MDT... At 543 PM MDT, Doppler radar was tracking a strong thunderstorm over Riverside Reservoir, or 24 miles west of Fort Morgan, moving east at 25 mph. HAZARD...Wind gusts up to 50 mph and half inch size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Wiggins, Orchard, Goodrich, Riverside Reservoir, Weldona and Masters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 4037 10435 4042 10427 4034 10385 4015 10412 TIME...MOT...LOC 2343Z 287DEG 23KT 4035 10423 MAX HAIL SIZE...0.50 IN MAX WIND GUST...50 MPH Heavener
Special weather statement, Jun 16, 6:29 PM MDT, 55 minutes before
Special Weather Statement National Weather Service Denver CO 629 PM MDT Mon Jun 16 2025 COZ049-170045- Washington County CO- 629 PM MDT Mon Jun 16 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WASHINGTON COUNTY UNTIL 645 PM MDT... At 629 PM MDT, Doppler radar was tracking a strong thunderstorm near Cope, or 36 miles southeast of Akron, moving northeast at 20 mph. HAZARD...Landspouts, wind gusts up to 40 mph, and half inch size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Gusty winds could knock down tree limbs and blow around unsecured objects. Locations impacted include... Cope. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3963 10280 3975 10300 3992 10285 3989 10280 TIME...MOT...LOC 0029Z 221DEG 17KT 3972 10284 LANDSPOUT...POSSIBLE MAX HAIL SIZE...0.50 IN MAX WIND GUST...40 MPH Heavener
Special weather statement, Jun 16, 6:37 PM MDT, 47 minutes before
Special Weather Statement National Weather Service Denver CO 637 PM MDT Mon Jun 16 2025 COZ048-170100- Logan County CO- 637 PM MDT Mon Jun 16 2025 ...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LOGAN COUNTY UNTIL 7 PM MDT... At 637 PM MDT, Doppler radar was tracking a strong thunderstorm over Sterling, moving east at 25 mph. HAZARD...Wind gusts up to 40 mph and penny size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Sterling, Fleming and Reiradon Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 4056 10323 4070 10324 4081 10281 4057 10274 TIME...MOT...LOC 0036Z 258DEG 20KT 4063 10317 MAX HAIL SIZE...0.75 IN MAX WIND GUST...40 MPH Heavener
Special weather statement, Jun 16, 6:50 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Denver CO
650 PM MDT Mon Jun 16 2025
COZ049-170130-
Washington County CO-
650 PM MDT Mon Jun 16 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL WASHINGTON COUNTY
UNTIL 730 PM MDT...
At 650 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Arickaree School, or 29 miles southeast of Akron,
moving north at 10 mph.
HAZARD...Landspouts, wind gusts up to 40 mph, and penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured objects.
Locations impacted include...
Mainly rural areas of East Central Washington County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3974 10281 3978 10312 4001 10308 3997 10280
3976 10280
TIME...MOT...LOC 0050Z 191DEG 8KT 3981 10291
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HeavenerThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:29 PM MDT | Special Weather Statement | BOU | Washington | 16 min |
| Jun 16, 6:37 PM MDT | Special Weather Statement | BOU | Logan | 23 min |
| Jun 16, 6:50 PM MDT | Special Weather Statement | BOU | Washington | 40 min |
| Jun 16, 7:10 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 33 min |
| Jun 16, 7:19 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 11 min |
| Jun 17, 1:57 AM MDT | Special Weather Statement | BOU | Weld | 33 min |
| Jun 17, 2:16 AM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 29 min |
| Jun 17, 2:19 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 26 min |
| Jun 17, 2:38 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 37 min |
| Jun 17, 2:43 AM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 32 min |
| Jun 17, 3:07 AM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 23 min |
| Jun 17, 3:14 AM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 31 min |
| Jun 17, 3:17 AM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 43 min |
| Jun 17, 3:22 AM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 38 min |
| Jun 17, 3:30 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 30 min |
| Jun 17, 3:32 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 28 min |
| Jun 17, 3:48 AM MDT | Severe Thunderstorm Warning | BOU | Morgan | 42 min |
| Jun 17, 3:52 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 27 min |
| Jun 17, 3:54 AM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 36 min |
| Jun 17, 4:02 AM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 28 min |
| Jun 17, 4:06 AM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield | 39 min |
| Jun 17, 4:15 AM MDT | Severe Thunderstorm Warning | BOU | Morgan | 45 min |
| Jun 17, 4:26 AM MDT | Severe Thunderstorm Warning | BOU | Morgan | 34 min |
| Jun 17, 4:36 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 24 min |
| Jun 17, 4:40 AM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 19 min |
| Jun 17, 4:52 AM MDT | Severe Thunderstorm Warning | BOU | Adams | 38 min |
| Jun 17, 4:58 AM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 32 min |
| Jun 17, 5:19 AM MDT | Severe Thunderstorm Warning | BOU | Washington | 41 min |
| Jun 17, 5:21 AM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 39 min |
| Jun 17, 5:31 AM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 44 min |
| Jun 17, 5:53 AM MDT | Severe Thunderstorm Warning | BOU | Washington | 37 min |
| Jun 17, 5:56 AM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 34 min |
| Jun 17, 6:35 AM MDT | Special Weather Statement | BOU | Washington | 40 min |
| Jun 17, 9:45 AM MDT | Special Weather Statement | BOU | Elbert | 30 min |
| Jun 17, 10:11 AM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 34 min |
| Jun 17, 10:42 AM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln, Washington | 48 min |
| Jun 17, 10:54 AM MDT | Special Weather Statement | BOU | Jackson | 36 min |
| Jun 17, 11:11 AM MDT | Special Weather Statement | BOU | Jackson | 49 min |
| Jun 17, 11:19 AM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 41 min |
| Jun 17, 11:25 AM MDT | Severe Thunderstorm Warning | BOU | Larimer | 50 min |
| Jun 17, 11:35 AM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 40 min |
| Jun 17, 11:40 AM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jun 17, 11:57 AM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 48 min |
| Jun 17, 12:11 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 34 min |
| Jun 17, 12:28 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 32 min |
| Jun 17, 12:31 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 19 min |
| Jun 17, 12:39 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 51 min |
| Jun 17, 12:48 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 17 min |
| Jun 17, 12:59 PM MDT | Special Weather Statement | BOU | Larimer | 46 min |
| Jun 17, 1:10 PM MDT | Special Weather Statement | BOU | Weld | 50 min |
| Jun 17, 1:35 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 40 min |
| Jun 17, 1:37 PM MDT | Special Weather Statement | BOU | Broomfield | 38 min |
| Jun 17, 1:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 32 min |
| Jun 17, 1:46 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 29 min |
| Jun 17, 1:58 PM MDT | Special Weather Statement | BOU | Denver, Jefferson | 47 min |
| Jun 17, 2:05 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Weld | 40 min |
| Jun 17, 2:14 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 46 min |
| Jun 17, 2:39 PM MDT | Special Weather Statement | BOU | Adams, Morgan | 51 min |
| Jun 17, 2:44 PM MDT | Special Weather Statement | BOU | Logan | 46 min |
| Jun 17, 2:50 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 25 min |
| Jun 17, 3:59 PM MDT | Special Weather Statement | BOU | Sedgwick | 46 min |
| Jun 17, 4:08 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 22 min |
Nearby
Tornado Warnings in Colorado, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.